# SDR CALA2017032400675

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 100,350 hours, 15,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OFF WING ESCAPE DOOR LOWER EMERGENCY EXIT IDENTIFIER SIGNS WILL NOT TURN OFF WITH SWITCH IN OFF OR AUTO.   REPLACED POWER SUPPLY IAW AMM 33-51-07 AND TESTED NORMALLY
